# SDR CA140929007

- Difficulty date: September 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 58,718 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Condition: Damaged
- Location: Nr 1 Blade
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE INVESTIGATING AN OIL LEAK ON THE RT PROP AT THE NR 1 BLADE, MAINTENANCE FOUND THE BLADE BEARING RACE DAMAGED. ADDITIONAL DAMAGE WAS FOUND IN THE BLADE BORE OF THE HUB. THE RT PROP ASSEMBLY WAS REPLACED.
